# SDR QMLA2012052612089

- Difficulty date: May 26, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N155SC
- Make and model: Bolkms BK117B1
- Aircraft serial: 7141
- Aircraft time: 13,117 hours, 39,632 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 1171200501
- Part serial: KA0262
- Condition: Making Metal
- Location: Main Rotor
- Part time: 1,806 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRANSMISSION CHIP CAUTION ILLUMINATED 100' FROM BASE HELIPAD DURING APPROACH FOR LANDING. ACTIVATED CHIP PULSE SEVERAL TIMES AFTER LANDING AND DURING SHUTDOWN. THE TRANSMISSION CHIP CAUTION REMAINED ILLUMINATED, COMPLETED SHUTDOWN.
